# SDR 2004F00194

- Difficulty date: March 28, 2003
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Frchld SA227DC
- Aircraft serial: DC830B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIL - FLT 6014 - CARGO DOOR WARNING LIGHT CAME ON WHEN CABIN ALTITUDE WAS ADJUSTED DOWN TOWARD THE END OF CRUISE.  CREW DESCENDED AND LANDED DESTINATION AIRPORT.  CARGO DOOR CLOSING PROCEDURES, SWITCH RIGGING OR LATCH RIGGING. ADJUSTED BOTTOM FORWARD CLICKCLACK PER MM.  DOOR OPS CHECK GOOD.  (M)
